# SDR 00FDEA00856

- Difficulty date: December 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766445
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 333,  DENTED FRAME BS 600, 2 INCHES ABOVE STR 26L.  **  S/D  **  R&R PER FEDEX SRM 51-40-3, 51-30-2.
